# SDR UPS803672

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON LONGERON 26L AT FS 1350.  REPAIRED IAW SRM 51-1-20D, 53-4-1, 53-1-0.
